MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC L PE-INLAY W/ X-RAY MARKER, STERILE, SIZE LARGE, 10MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC L PE-INLAY W/ X-RAY MARKER, STERILE, SIZE LARGE, 10MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-L-PT10S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc l implant at level l5-s1 on (b)(6) 2025.The patient presented to the clinic for their 6 month follow up and imaging was completed.Although no acute injury occurred and patient is asymptomatic, the imagining showed that the implant had expulsed from the vertebral bodies.A removal has been scheduled for (b)(6) 2026.A review of the dhrs found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The devices remain implanted in the patient and will not be removed until (b)(6) 2026.At that time it will be requested that the devices be returned for evaluation.An image was provided that showed the migrated implant.There were no anomalies identified during the complaint investigation.The removal will be completed due to the implant migration.The submission is 2 of 3 devices involved in this event.
 
Event or Problem Description
A patient (47-year-old, male) was implanted with a prodisc l implant at level l5-s1 on (b)(6) 2025.The patient presented to the clinic for their 6 month follow up and imaging was completed.Although no acute injury occurred and patient is asymptomatic, the imagining showed that the implant had expulsed from the vertebral bodies.A removal has been scheduled for (b)(6) 2026.

Brand Name
PRODISC L PE-INLAY W/ X-RAY MARKER, STERILE, SIZE LARGE, 10MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, che 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key25124409
Report Number3007494564-2026-00048
Device Sequence Number8635044
Product Code MJO
UDI-Device Identifier00843193111708
UDI-Public(01)00843193111708(17)300630(10)2025-0422
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-L-PT10S
Device Catalogue NumberN/A
Device Lot Number2025-0422
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale